Alert archive / Arkansas / River Flood Warnings in 2011
River Flood Warning 12, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at May 2, 2011, 10:35 AM CDT for Ashley County, Union County, Arkansas. It took effect at May 7, 2011, 1:00 AM CDT. It was in force for 15 days.
The area
The counties it named.
The facts
- Issued
- May 2, 2011, 10:35 AM CDT (15:35 UTC)
- In effect from
- May 7, 2011, 1:00 AM CDT
- Expired
- May 21, 2011, 3:48 PM CDT
- In force
- 15 days
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Ashley County, AR, Union County, AR
The radar
The Shreveport radar (KSHV), 175 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ouachita River at Felsenthal Lock and Dam (FELA4).
- Action stage
- 70 ft
- Minor stage
- 70 ft
- Moderate stage
- 81 ft
- Major stage
- 83 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07364080, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
927 WGUS44 KSHV 021535 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1035 AM CDT MON MAY 2 2011 ARC003-139-031535- /O.NEW.KSHV.FL.W.0012.110506T0000Z-000000T0000Z/ /FELA4.1.ER.110506T0000Z.110507T1200Z.000000T0000Z.NO/ 1035 AM CDT MON MAY 2 2011 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS. * FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM MONDAY THE POOL STAGE WAS 66.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD POOL STAGE IS 70 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE AND CREST NEAR 78.0 FEET BY MAY 18. * IMPACT...EXPECT MINOR LOWLAND FLOODING IN THE FELSENTHAL NATIONAL WILDLIFE REFUGE TO CONTINUE THROUGHOUT ALL OF THIS MAY AND INTO THE BEGINNING OF JUNE. $$
29 follow-up statements
780 WGUS84 KSHV 030128 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 828 PM CDT MON MAY 2 2011 ARC003-139-040128- /O.CON.KSHV.FL.W.0012.110506T0000Z-000000T0000Z/ /FELA4.1.ER.110506T0000Z.110508T0000Z.000000T0000Z.NO/ 828 PM CDT MON MAY 2 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM MONDAY THE STAGE WAS 66.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 71.8 FEET BY SATURDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$
401 WGUS84 KSHV 031459 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 959 AM CDT TUE MAY 3 2011 ARC003-139-041459- /O.EXT.KSHV.FL.W.0012.110505T1200Z-000000T0000Z/ /FELA4.1.ER.110505T1200Z.110508T1200Z.000000T0000Z.NO/ 959 AM CDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE STAGE WAS 67.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 72.5 FEET BY SUNDAY MORNING. EXPECT THE RIVER TO FINALLY CREST NEAR 78,0 FEET DURING MAY 18TH. * IMPACT...EXPECT CONSIDERABLE MINOR LOWLAND FLOODING IN THE FELSENTHAL NATIONAL WILDLIFE REFUGE. $$
196 WGUS84 KSHV 040138 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 838 PM CDT TUE MAY 3 2011 ARC003-139-050138- /O.EXT.KSHV.FL.W.0012.110505T1959Z-000000T0000Z/ /FELA4.1.ER.110505T1959Z.110509T0000Z.000000T0000Z.NO/ 838 PM CDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM TUESDAY THE STAGE WAS 67.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 72.8 FEET BY SUNDAY EVENING. EXPECT THE RIVER TO CREST NEAR 78.0 FEET ON MAY 18TH. * IMPACT...EXPECT CONSIDERABLE MINOR LOWLAND FLOODING IN THE FELSENTHAL NATIONAL WILDLIFE REFUGE. $$
646 WGUS84 KSHV 041531 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1031 AM CDT WED MAY 4 2011 ARC003-139-051531- /O.EXT.KSHV.FL.W.0012.110506T0159Z-000000T0000Z/ /FELA4.1.ER.110506T0159Z.110509T1200Z.000000T0000Z.NO/ 1031 AM CDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS. * FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM WEDNESDAY THE POOL STAGE WAS 68.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD POOL STAGE IS 70 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 72.2 FEET BY MONDAY MORNING. THE RIVER WILL RISE AND CREST NEAR 78.0 FEET BY MAY 18. * IMPACT...EXPECT CONSIDERABLE LOWLAND FLOODING IN THE FELSENTHAL NATIONAL WILDLIFE REFUGE. $$
317 WGUS84 KSHV 051531 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1031 AM CDT THU MAY 5 2011 ARC003-139-061531- /O.EXT.KSHV.FL.W.0012.110506T1800Z-000000T0000Z/ /FELA4.1.ER.110506T1800Z.110510T1200Z.000000T0000Z.NO/ 1031 AM CDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS. * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM THURSDAY THE POOL STAGE WAS 68.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD POOL STAGE IS 70 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 72.0 FEET BY TUESDAY MORNING. EXPECT THE RIVER TO FINALLY CREST NEAR 78.0 FEET BY MAY 18. * IMPACT...EXPECT CONSIDERABLE MINOR LOWLAND FLOODING IN THE FELSENTHAL NATIONAL WILDLIFE REFUGE. $$
027 WGUS84 KSHV 061537 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1037 AM CDT FRI MAY 6 2011 ARC003-139-071537- /O.EXT.KSHV.FL.W.0012.110507T0600Z-000000T0000Z/ /FELA4.1.ER.110507T0600Z.110518T1200Z.000000T0000Z.NO/ 1037 AM CDT FRI MAY 6 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM FRIDAY THE STAGE WAS 69.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 78.0 FEET BY WEDNESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$
089 WGUS84 KSHV 071531 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1031 AM CDT SAT MAY 7 2011 ARC003-139-081531- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /FELA4.1.ER.110508T0000Z.110518T1200Z.000000T0000Z.NO/ 1031 AM CDT SAT MAY 7 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SATURDAY THE STAGE WAS 69.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 78.0 FEET BY MID MAY. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$
110 WGUS84 KSHV 081527 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1027 AM CDT SUN MAY 8 2011 ARC003-139-091527- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /FELA4.1.ER.110509T1800Z.110515T1200Z.000000T0000Z.NO/ 1027 AM CDT SUN MAY 8 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 69.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 73.6 FEET BY MID MAY. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$
284 WGUS84 KSHV 091526 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1026 AM CDT MON MAY 9 2011 ARC003-139-101526- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /FELA4.1.ER.110509T1800Z.110513T0600Z.000000T0000Z.NO/ 1026 AM CDT MON MAY 9 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM MONDAY THE STAGE WAS 69.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 73.3 FEET BY EARLY FRIDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$
767 WGUS84 KSHV 101521 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1021 AM CDT TUE MAY 10 2011 ARC003-139-111521- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /FELA4.1.ER.000000T0000Z.110514T0000Z.000000T0000Z.NO/ 1021 AM CDT TUE MAY 10 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE POOL STAGE WAS 70.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD POOL STAGE IS 70 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 73.5 FEET BY FRIDAY EVENING. * IMPACT...MINOR LOWLAND FLOODING. $$
432 WGUS84 KSHV 111443 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 943 AM CDT WED MAY 11 2011 ARC003-139-121443- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /FELA4.1.ER.000000T0000Z.110515T0600Z.000000T0000Z.NO/ 943 AM CDT WED MAY 11 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM WEDNESDAY THE POOL STAGE WAS 71.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD POOL STAGE IS 70 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 73.5 FEET BY TUESDAY. * IMPACT...MINOR LOWLAND FLOODING. $$
911 WGUS84 KSHV 120158 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 858 PM CDT WED MAY 11 2011 ARC003-139-130158- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /FELA4.1.ER.000000T0000Z.110515T0000Z.000000T0000Z.NO/ 858 PM CDT WED MAY 11 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE STAGE WAS 71.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 78.0 FEET BY TUESDAY EARLY AFTERNOON THEN BEGIN FALLING. $$
661 WGUS84 KSHV 121431 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 931 AM CDT THU MAY 12 2011 ARC003-139-131431- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /FELA4.1.ER.000000T0000Z.110516T0600Z.000000T0000Z.NO/ 931 AM CDT THU MAY 12 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM THURSDAY THE POOL STAGE WAS 71.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD POOL STAGE IS 70 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 73.5 FEET BY MONDAY. * IMPACT...MINOR LOWLAND FLOODING. $$
374 WGUS84 KSHV 130110 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 810 PM CDT THU MAY 12 2011 ARC003-139-140110- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /FELA4.1.ER.000000T0000Z.110516T1200Z.000000T0000Z.NO/ 810 PM CDT THU MAY 12 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 71.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 78.0 FEET BY TUESDAY EARLY AFTERNOON THEN BEGIN FALLING. $$ 10
939 WGUS84 KSHV 131531 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1031 AM CDT FRI MAY 13 2011 ARC003-139-141531- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /FELA4.1.ER.000000T0000Z.110516T1200Z.000000T0000Z.NO/ 1031 AM CDT FRI MAY 13 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM FRIDAY THE STAGE WAS 72.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 78.0 FEET BY TUESDAY EARLY AFTERNOON THEN BEGIN FALLING. $$
149 WGUS84 KSHV 132105 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 405 PM CDT FRI MAY 13 2011 ARC003-139-142105- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /FELA4.1.ER.000000T0000Z.110516T1800Z.000000T0000Z.NO/ 405 PM CDT FRI MAY 13 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM FRIDAY THE POOL STAGE WAS 72.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD POOL STAGE IS 70 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 73.5 FEET BY MONDAY. * IMPACT...MINOR LOWLAND FLOODING. $$
095 WGUS84 KSHV 141339 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 838 AM CDT SAT MAY 14 2011 ARC003-139-151338- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /FELA4.1.ER.000000T0000Z.110516T1200Z.000000T0000Z.NO/ 838 AM CDT SAT MAY 14 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SATURDAY THE STAGE WAS 70.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 78.0 FEET BY TUESDAY EARLY AFTERNOON THEN BEGIN FALLING. $$
393 WGUS84 KSHV 141429 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 929 AM CDT SAT MAY 14 2011 ARC003-139-151429- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /FELA4.1.ER.000000T0000Z.110516T1200Z.000000T0000Z.NO/ 929 AM CDT SAT MAY 14 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * FLOOD STAGE IS 70.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE TO NEAR 73.5 FEET BY TUESDAY EARLY AFTERNOON THEN BEGIN FALLING. $$
111 WGUS84 KSHV 151515 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1015 AM CDT SUN MAY 15 2011 ARC003-139-161515- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /FELA4.1.ER.000000T0000Z.110516T1200Z.000000T0000Z.NO/ 1015 AM CDT SUN MAY 15 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 72.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 73.5 FEET BY TUESDAY EARLY AFTERNOON THEN BEGIN FALLING. $$ 25
700 WGUS84 KSHV 161352 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 852 AM CDT MON MAY 16 2011 ARC003-139-171352- /O.EXT.KSHV.FL.W.0012.000000T0000Z-110520T1600Z/ /FELA4.1.ER.000000T0000Z.110516T1200Z.110519T1000Z.NO/ 852 AM CDT MON MAY 16 2011 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM MONDAY THE STAGE WAS 72.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 73.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY MORNING. $$
054 WGUS84 KSHV 171420 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 920 AM CDT TUE MAY 17 2011 ARC003-139-181420- /O.EXT.KSHV.FL.W.0012.000000T0000Z-110522T1800Z/ /FELA4.1.ER.000000T0000Z.110516T1200Z.110521T1200Z.NO/ 920 AM CDT TUE MAY 17 2011 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE POOL STAGE WAS 72.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD POOL STAGE IS 70 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. $$
391 WGUS84 KSHV 181421 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 921 AM CDT WED MAY 18 2011 ARC003-139-191421- /O.EXT.KSHV.FL.W.0012.000000T0000Z-110522T1200Z/ /FELA4.1.ER.000000T0000Z.110516T1200Z.110521T0600Z.NO/ 921 AM CDT WED MAY 18 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM WEDNESDAY THE STAGE WAS 71.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. $$
770 WGUS84 KSHV 190102 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 802 PM CDT WED MAY 18 2011 ARC003-139-200102- /O.CON.KSHV.FL.W.0012.000000T0000Z-110522T1200Z/ /FELA4.1.ER.000000T0000Z.110516T1200Z.110521T0600Z.NO/ 802 PM CDT WED MAY 18 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE STAGE WAS 71.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. *IMPACT...MINOR LOWLAND FLOODING. $$
249 WGUS84 KSHV 191500 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1000 AM CDT THU MAY 19 2011 ARC003-139-201500- /O.EXT.KSHV.FL.W.0012.000000T0000Z-110521T1959Z/ /FELA4.1.ER.110510T1000Z.110516T1200Z.110520T1359Z.NO/ 1000 AM CDT THU MAY 19 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM THURSDAY THE POOL STAGE WAS 71.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD POOL STAGE IS 70 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY MORNING. $$
280 WGUS84 KSHV 200017 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 717 PM CDT THU MAY 19 2011 ARC003-139-210017- /O.EXT.KSHV.FL.W.0012.000000T0000Z-110523T1200Z/ /FELA4.1.ER.110510T1000Z.110516T1200Z.110522T0600Z.NO/ 717 PM CDT THU MAY 19 2011 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 71.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. $$
779 WGUS84 KSHV 201536 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1036 AM CDT FRI MAY 20 2011 ARC003-139-211536- /O.EXT.KSHV.FL.W.0012.000000T0000Z-110522T1800Z/ /FELA4.1.ER.110510T1000Z.110516T1200Z.110521T1200Z.NO/ 1036 AM CDT FRI MAY 20 2011 THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM FRIDAY THE POOL STAGE WAS 70.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD POOL STAGE IS 70 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. $$
723 WGUS84 KSHV 210154 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 854 PM CDT FRI MAY 20 2011 ARC003-139-220154- /O.EXT.KSHV.FL.W.0012.000000T0000Z-110523T0000Z/ /FELA4.1.ER.110510T1000Z.110516T1200Z.110521T1800Z.NO/ 854 PM CDT FRI MAY 20 2011 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM FRIDAY THE STAGE WAS 70.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 70.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY AFTERNOON. $$
365 WGUS84 KSHV 211418 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 918 AM CDT SAT MAY 21 2011 ARC003-139-221418- /O.EXT.KSHV.FL.W.0012.000000T0000Z-110523T0300Z/ /FELA4.1.ER.110510T1000Z.110516T1200Z.110521T2100Z.NO/ 918 AM CDT SAT MAY 21 2011 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SATURDAY THE POOL STAGE WAS 70.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD POOL STAGE IS 70 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS SATURDAY AFTERNOON. $$
476 WGUS84 KSHV 212048 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 348 PM CDT SAT MAY 21 2011 ARC003-139-212118- /O.CAN.KSHV.FL.W.0012.000000T0000Z-110523T0300Z/ /FELA4.1.ER.110510T1000Z.110516T1200Z.110521T2048Z.NO/ 348 PM CDT SAT MAY 21 2011 THE FLOOD WARNING IS CANCELLED FOR THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS. * AT 400 PM SATURDAY THE STAGE WAS 69.9 FEET. * FLOOD POOL STAGE IS 70 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RECEDE SOME THREE TO SIX INCHES PER DAY THROUGH MONDAY. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at May 2, 5:38 AM CDT, 4 hours 57 minutes earlier.
Area forecast discussion, May 2, 5:38 AM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
538 AM CDT MON MAY 2 2011
.DISCUSSION...
THIS MORNING A SLOW MOVING AND ALMOST STATIONARY COLD FRONT DROPS
SOUTHWEST ACROSS THE FOUR STATE REGION FROM SOUTH CENTRAL ARKANSAS
THROUGH NORTHWEST LOUISIANA...AND INTO DEEP EAST TEXAS AND DOWN
THE LOWER TEXAS COAST INTO SURFACE LOW PRESSURE NEAR BROWNSVILLE TEXAS.
GULF MOISTURE CONTINUED TO OVERRIDE THE SURFACE BOUNDARY ALONG
WITH A PACIFIC CONNECTION OF MOISTURE ALOFT IN THE WESTERLY FLOW
AROUND AND UPPER TROUGH...THAT DROPPED FROM THE CENTRAL ROCKIES
INTO MEXICO. THERE MAY BE A FEW STRONG AND ISOLATED SEVERE
THUNDERSTORMS OVER PARTS OF EAST TEXAS AND ACROSS NORTHWEST AND
NORTH CENTRAL LOUISIANA AND SOUTH CENTRAL ARKANSAS NEAR THE BOUNDARY
BUT THE OVERALL THREAT OF SEVERE WEATHER TO THE REAR OF THE
SURFACE FRONT HAS TRANSITIONED TO MORE OF A HEAVY RAIN EVENT.
THE RAINS HAVE CONTINUED TO DEVELOP AND SPREAD TO THE NORTHEAST
ACROSS NORTHEAST TEXAS AND INTO SOUTHEAST OKLAHOMA...AND SOUTHWEST
ARKANSAS...WHICH WILL START TO AFFECT SOME OF THE SMALLER
CREEKS...STREAMS...AND RIVERS. LOCALLY HEAVY RAINFALL ACROSS THE
FLASH FLOOD WATCH AREA MAY PRODUCE QUICK WATER RUNOFF THIS
MORNING...RESULTING IN THE ISSUANCE OF AREAL FLOOD ADVISORIES OR
FLASH FLOOD WARNINGS. DISTURBANCES ALOFT MOVING AROUND THE BASE OF
THE TROUGH OUT TO THE WEST HAS INCREASED THE AREAL COVERAGE OF RAINFALL
OVER MUCH OF NORTH TEXAS AND IS HEADING TOWARD THE FOUR STATE REGION
AND WILL BE TRAINING ACROSS THE FOUR STATE REGION TODAY AND
EXPECTED TO CONTINUE INTO TONIGHT. THE UPPER TROUGH WILL START TO
MOVE EAST SENDING THE SURFACE FRONTAL BOUNDARY SOUTHEAST AND OUT
OF THE AREA DURING THE EVENING AND OVERNIGHT...BUT RAINFALL WILL
CONTINUE TO AFFECT THE FORECAST AREA INTO THE DAY TUESDAY. AS THE
UPPER TROUGH AXIS SWINGS ACROSS THE AREA ENDING THE RA...HIGH
PRESSURE ON THE SURFACE AND ALOFT WILL MOVE OVER THE AREA AND
PROVIDE A COOL BUT DRY PERIOD INTO MID TO LATE WEEK. TEMPERATURES
WILL BE WARMING BY LATE WEEK AS THE FORECAST AREA WILL REMAIN
UNDER HIGH PRESSURE RIDGE ALOFT AND BACK SIDE OF SURFACE HIGH
PRESSURE WITH SOUTHERLY WINDS. /06/
&&
.AVIATION...
SLOW MOVING COLD FRONT WILL CONTINUE TO ADVANCE EAST ACROSS THE FOUR
STATE REGION EARLY IN THE 12Z TAF CYCLE LIKELY MOVING EAST OF KMLU
BY 21Z MONDAY. MAIN UPPER LEVEL TROUGH IS STILL LOCATED OVER THE SRN
ROCKIES AND IS ONLY FORECAST TO BE OVER THE OZARKS BY 12Z TUESDAY.
THUS...WIDESPREAD POST FRONTAL PRECIP IS EXPECTED TO CONTINUE AND
SPREAD EWD THROUGH THE TAF PERIOD. OCCASIONAL IFR CONDITIONS CAN BE
EXPECTED. RAIN IS EXPECTED TO DIMINISH FROM NW TO SE AFTER 06Z
TUESDAY. AS THE FRONT PASSES....WINDS WILL SHIFT TO NLY WITH SPEEDS
GENERALLY AROUND 12 KTS. /09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 67 47 67 46 77 / 80 100 20 0 0
MLU 74 49 66 45 76 / 70 100 30 0 0
DEQ 55 42 66 38 74 / 100 70 10 0 0
TXK 57 44 67 43 75 / 100 80 20 0 0
ELD 62 46 67 40 75 / 80 100 30 0 0
TYR 57 44 67 46 77 / 80 70 20 0 0
GGG 61 45 68 44 77 / 80 70 20 0 0
LFK 67 48 72 46 80 / 50 60 20 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>073.
LA...NONE.
OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
OKZ077.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
TXZ096-097-108>112.
&&
06/09Hazardous weather outlook, May 2, 7:10 AM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 710 AM CDT MON MAY 2 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-021700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 710 AM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL REMAIN NEARLY STATIONARY OVER THE AREA DURING THE DAY THEN START TO MOVE TO THE SOUTHEAST THROUGH THE AFTERNOON AND OVERNIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND TRAIN OVER THE SAME GENERAL LOCATIONS. THE MAIN HEAVY RAINFALL AREA WILL EXTEND FROM NEAR MOUNT PLEASANT TEXAS NORTHEAST THROUGH TEXARKANA ARKANSAS AND TO HOPE ARKANSAS...OR ALONG AND EITHER SIDE OF THE INTERSTATE 30 CORRIDOR. OVERNIGHT THE RAIN WILL SHIFT TO THE SOUTH AND EAST INTO EAST TEXAS AND ACROSS NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTH CENTRAL ARKANSAS. RAINFALL AMOUNTS OF TWO TO OVER FOUR INCHES WILL BE POSSIBLE ALONG WITH ISOLATED HIGHER AMOUNTS. RAINFALL AMOUNTS ACROSS EAST TEXAS INTO NORTH LOUISIANA AND SOUTH CENTRAL ARKANSAS WILL PRODUCE ONE TO THREE INCHES. THERE IS A HIGH POTENTIAL FOR FLASH FLOODING...NORTH OF A PITTSBURG TEXAS TO EL DORADO ARKANSAS LINE. ALSO...ACROSS THE ENTIRE FOUR STATE REGION THERE COULD BE AN ISOLATED OCCURRENCE OF THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL... DEADLY LIGHTNING...BUT THIS SYSTEM LOOKS TO HAVE TRANSITIONED TO MORE OF A HEAVY RAIN EVENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SHOWERS...PRODUCING HEAVY RAINFALL...AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD OVER THE FOUR STATE REGION MAINLY OVER SOUTH CENTRAL ARKANSAS AND INTO EAST TEXAS AND NORTHWEST AND NORTH CENTRAL LOUISIANA DURING THE EARLY PART OF TUESDAY. AN UPPER TROUGH WILL SWING EAST CLEARING THE PRECIPITATION BY TUESDAY AFTERNOON. THE AREA LOOKS TO BE RAIN FREE THROUGH THE LATE WEEK...WITH RAIN CHANCES RETURNING. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF HAM RADIO OPERATORS...EMERGENCY MANAGEMENT PERSONNEL...AND STORM SPOTTER NETWORKS MAY BE REQUIRED TODAY AND TONIGHT. 06
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:14 PM CDT | Severe Thunderstorm Warning | SHV | Howard | 17 min |
| May 1, 7:21 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 39 min |
| May 2, 9:22 AM CDT | River Flood Warning | SHV | Howard, Little River, Sevier | 35 hr |
Nearby
River Flood Warnings in Arkansas, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.